Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Lack of periods due to nuva ring removal

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
could I be pregnant? I have not had sex in 4 months. I have missed my period for 2 months. I have taken multiple tests and they have come back negative. I dont feel abnormally stressed or tired. I havnt experienced any sickness. I have never had a baby before.
Posted Sun, 29 Apr 2012 in Teen Pregnancy
Answered by Dr. Rhea Chanda 6 hours later
Hello there,
With the history that you have given here,i dont think that you are pregnant.If your tests are negative,then its not likely that you are pregnant.There are 2 possibilites here.
First,remember that after removal of the nuva ring may cause your periods to be come irregular.
Secondly,if nuva ring isnt the cause,then other medical disorders that may cause hormonal imbalance may be responsible.There are some underlying conditions like ovarian cyst,PCOS,thyroid dysfunction etc that may cause irregular periods.
The best thing would be to get examined by a gynaecologist.You may need some basic blood tests,ultrasound etc to find out the cause.Then you will be given medicines to get your periods.
So do make an appt with a doctor,and get these tests done.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor